Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorWong, P.J.
dc.date.accessioned2017-10-17T14:33:52Z
dc.date.available2017-10-17T14:33:52Z
dc.date.issued2007-06-22
dc.identifier.citationAgarwal, R. P., O'regan, D., & Wong, P. J. (2007). Constant-sign solutions of a system of integral equations with integrable singularities. Journal of Integral Equations and Applications, 19(2), 117-142en_US
dc.identifier.urihttp://hdl.handle.net/11141/2025
dc.descriptionConstant-sign solutions, System of singular integral equationsen_US
dc.description.abstractWe consider the following systems of Fredholm integral equations and the system of Volterra integral equations where the nonlinearities fi, 1 ≤ i ≤ n may be singular in the independent variable and may also be singular at uj = 0, j ∈ {1, 2,..., n}. Our aim is to establish criteria such that the above systems have at least one constant-sign solution (u1, u2,..., un), i.e., for each 1 ≤ i ≤ n, Θiui ≥ 0 where Θi ∈ {1,-1} is fixed. © 2007 Rocky Mountain Mathematics Consortium.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2007 Rocky Mountain Mathematics Consortiumen_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/issn/0897-3962/en_US
dc.titleConstant-sign solutions of a system of integral equations with integrable singularitiesen_US
dc.typeArticleen_US
dc.identifier.doi10.1216/jiea/1182525211


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record